Reply To: Excessive Physical Exertion Takes a Toll
Hey Brian, Jeff here. Wow, sounds like I wrote your post. I had been feeling pretty good after last ivig infusion, in fact had a couple of days of feeling next to normal only to be followed by days of increasing muscle pain and more nerve activity below the knees. Not nerve pain but just annoying nerve movement. The muscle weakness was the big shock. Having been without a doc for nearly 2 months I have relied on my infusion nurse to keep me grounded as the mind can really do a number on you. Luckily my jobs is mostly at a computer so not as taxing as yours but it just gets frustrating to be on this roller coaster. When I feel at my worst, a 59 mg. Tramadol seems to work on both muscle pain and calming the nerves. It lasts about 8 hours but enough for a good nights sleep and just a break from the mental wondering. I did get a new neurologist but not seeing him until mid-April. I have to keep telling myself that this is a long slow process so ups and downs seem pretty common but at least some light at the end of the tunnel. Thank you Jim for your constant insights. Bryan, ask your neuro about starting ivig treatments, couldn’t hurt if you get approved. I like following your journey as we started with this at about the same time. You also might try coconut oil as a carrier oil followed by Sombra cream for the thighs, knees, and calves. I apply morning and night with noticeable relief.